# SDR ASAA2014101409384

- Difficulty date: October 14, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,861 hours, 3,183 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START.  ACFT GROUNDED. INTERROGATED CPU, FOUND FAULT CODE 49-41251, START CONVERTER UNIT SHOWS HIGH TEMP.  NO HISTORY LAST 90 DAYS. ACCOMPLISH TASK 49-40, TASK 812, THROUGH STEP E. 4, 2 TIMES.  DID NOT GET EITHER FAULT CODE 49-41251 OR 49-41256. PERFORMED 2 COMPLETE APU STARTS ALL INDICATIONS NORMAL NO FAULTS. IAW TASK DETERMINED TO BE INTERMITTENT FAULT.
